# SDR FSP2002F00000

- Difficulty date: June 5, 2002
- Submitted: June 26, 2002
- Operation: Air carrier
- Aircraft: N407NN
- Make and model: Bell 407
- Aircraft serial: 53250
- Engine: Allsn 250C*
- System (JASC): 7921 · Engine Oil Cooler
- Part: Bearing
- Part number: 407340339101
- Part serial: ZV11135ZC11136
- Condition: Failed
- Location: Cooler Blower
- Part time: 242 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTED AIRCRAFT, FOUND DARK GRAY GREASE COMING FROM THE BEARINGS.  IF THE EXPELLED GREASE HAS TURNED BLACK, THE BEARING MUST BE REMOVED FROM SERVICE.
